Ask The Doctor > Questions & Answers > Hi, I had an intrauterine device put in about 3

Hi, I had an intrauterine device put in about 3

Patient: Hi, I had an intrauterine device put in about 3 1/2 weeks ago and a few hours ago I started having some pain and it’s hurting pretty bad and I can’t tell if it’s cramps or something more serious

 

 

Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.This needs further observati on. It could be due to abdominal cramping, however, in some cases the IUDs are easily displaced, and this can cause possible bleeding, pain and infection.So, if the pain is getting worse, kindly consult your gynecologist and proceed.Hope this was helpful,Regards.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment